# SDR AALA202409264546

- Difficulty date: September 22, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 58,397 hours, 27,163 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Part number: 322000M02
- Condition: Out Of Adjust
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT AIRCRAFT HOLDS RIGHT BANK TO MAINTAIN LEVEL FLIGHT. TRIM WAS LEFT 1.4 AND DURING TAXING IT PULLS TO THE LEFT. MAINTENANCE ADJUSTED THE RUDDER POSITION TRANSDUCER PER AMM 27-25-00-820-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
